EconPapers    
Economics at your fingertips  
 

Finite‐Time H∞ Filtering for Singular Stochastic Systems

Caixia Liu, Yingqi Zhang and Huixia Sun

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper addresses the problem of finite‐time H∞ filtering for one family of singular stochastic systems with parametric uncertainties and time‐varying norm‐bounded disturbance. Initially, the definitions of singular stochastic finite‐time boundedness and singular stochastic H∞ finite‐time boundedness are presented. Then, the H∞ filtering is designed for the class of singular stochastic systems with or without uncertain parameters to ensure singular stochastic finite‐time boundedness of the filtering error system and satisfy a prescribed H∞ performance level in some given finite‐time interval. Furthermore, sufficient criteria are presented for the solvability of the filtering problems by employing the linear matrix inequality technique. Finally, numerical examples are given to illustrate the validity of the proposed methodology.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/615790

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:615790

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:615790